# SDR QMLA2013110213154

- Difficulty date: November 2, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N329AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4645
- Aircraft time: 1,654 hours, 5,590 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,654 hours, 3,433 cycles
- System (JASC): 3140 · Central Computers
- Part: Display
- Part number: B1903MD05
- Part serial: 6242
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCOVERED BURNED ODOR IN CABIN WHILE RETURNING TO BASE.  VERIFIED THAT HEATING AND DEMISTER WAS STILL OFF. FAILED MESSAGE AND PUSHED RESET AND FAILED AGAIN.  ODOR HAD DISSIPATED AT THIS POINT, OVER AIRPORT AND LANDED UNEVENTFULLY. ON SHUTDOWN, FAILURE MESSAGE STATED CODE 39, KEYBOARD FAILURE/ SCREEN MODULE (LT AND RT). TROUBLESHOT IAW EC130B4, AMM 31-61-00, 1-1 AND FOUND VEMD HAD INTERNAL FAILURE.
